Alert archive / Ohio / Small Craft Advisories in 2016

Small Craft Advisory 67, NWS Cleveland, OH

December 15, 2016

NWS Cleveland, OH issued this small craft advisory at Dec 15, 2016, 3:32 PM EST. It was in force for 6 hr.

The area

The counties it named.

The facts

Issued
Dec 15, 2016, 3:32 PM EST (20:32 UTC)
Expired
Dec 15, 2016, 9:48 PM EST
In force
6 hr
Issued by
NWS Cleveland, OH

The text

As transmitted.

109 
WHUS71 KCLE 152032
MWWCLE

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE CLEVELAND OH
332 PM EST THU DEC 15 2016

LEZ142>144-160300-
/O.CAN.KCLE.GL.W.0009.000000T0000Z-161216T0300Z/
/O.NEW.KCLE.SC.Y.0067.161215T2032Z-161216T0300Z/
/O.CAN.KCLE.LO.Y.0004.000000T0000Z-161216T0300Z/
LAKE ERIE NEARSHORE WATERS FROM MAUMEE BAY TO RENO BEACH OH-
LAKE ERIE NEARSHORE WATERS FROM RENO BEACH TO THE ISLANDS OH-
LAKE ERIE NEARSHORE WATERS FROM THE ISLANDS TO VERMILION OH-
332 PM EST THU DEC 15 2016

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 10 PM EST THIS EVENING...
...GALE WARNING IS CANCELLED...
...LOW WATER ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN CLEVELAND HAS ISSUED A SMALL
CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 10 PM EST THIS EVENING.
THE GALE WARNING HAS BEEN CANCELLED. THE LOW WATER ADVISORY HAS
BEEN CANCELLED. 


* WINDS...WEST 15 TO 25 KNOTS DECREASING THROUGH THE EVENING.

* WAVES/SEAS...3 TO 5 FEET SUBSIDING TO 1 TO 3 FEET BY LATE
  EVENING. 

* WATER LEVELS...WATER LEVELS HAVE RECOVERED ABOVE CRITICAL
  LEVELS FOR SAFE NAVIGATION.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY IS ISSUED WHEN WAVES OF 4 FEET OR MORE ARE
EXPECTED OR WIND SPEEDS REACH 21 TO 33 KNOTS WHICH MAY PRODUCE
HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD STAY IN PORT
DURING THESE CONDITIONS.

&&

$$

LEZ162>164-152145-
/O.CAN.KCLE.GL.W.0009.000000T0000Z-161216T0300Z/
/O.CAN.KCLE.LO.Y.0004.000000T0000Z-161216T0300Z/
LAKE ERIE OPEN WATERS FROM MAUMEE BAY TO RENO BEACH OH-
LAKE ERIE OPEN WATERS FROM RENO BEACH TO THE ISLANDS OH-
LAKE ERIE OPEN WATERS FROM THE ISLANDS TO VERMILION OH-
332 PM EST THU DEC 15 2016

...GALE WARNING IS CANCELLED...
...LOW WATER ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN CLEVELAND HAS CANCELLED THE GALE
WARNING. THE LOW WATER ADVISORY HAS BEEN CANCELLED. 

WINDS HAVE FALLEN BELOW GALE CRITERIA AND ARE EXPECTED TO
DECREASE THROUGH THE EVENING. THIS HAS ALLOWED WATER LEVELS TO
RECOVER TO SAFE LEVELS FOR NAVIGATION.

$$

LEZ145-160300-
/O.CAN.KCLE.GL.W.0009.000000T0000Z-161216T0300Z/
/O.NEW.KCLE.SC.Y.0067.161215T2032Z-161216T0300Z/
LAKE ERIE NEARSHORE WATERS FROM VERMILION TO AVON POINT OH-
332 PM EST THU DEC 15 2016

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 10 PM EST THIS EVENING...
...GALE WARNING IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN CLEVELAND HAS ISSUED A SMALL
CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 10 PM EST THIS EVENING.
THE GALE WARNING HAS BEEN CANCELLED. 

* WINDS...WEST 15 TO 25 KNOTS DECREASING THROUGH THE EVENING.

* WAVES/SEAS...3 TO 5 FEET SUBSIDING TO 1 TO 3 FEET BY LATE
  EVENING. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY IS ISSUED WHEN WAVES OF 4 FEET OR MORE ARE
EXPECTED OR WIND SPEEDS REACH 21 TO 33 KNOTS WHICH MAY PRODUCE
HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD STAY IN PORT
DURING THESE CONDITIONS.

&&

$$

LEZ165-152145-
/O.CAN.KCLE.GL.W.0009.000000T0000Z-161216T0300Z/
LAKE ERIE OPEN WATERS FROM VERMILION TO AVON POINT OH-
332 PM EST THU DEC 15 2016

...GALE WARNING IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN CLEVELAND HAS CANCELLED THE GALE
WARNING. 

WINDS HAVE FALLEN BELOW GALE CRITERIA AND ARE EXPECTED TO
DECREASE THROUGH THE EVENING.

$$

LEZ061-146>149-166>169-160300-
/O.CON.KCLE.GL.W.0009.000000T0000Z-161216T0300Z/
LAKE ERIE OPEN WATERS FROM RIPLEY TO BUFFALO NY-
LAKE ERIE NEARSHORE WATERS FROM AVON POINT TO WILLOWICK OH-
LAKE ERIE NEARSHORE WATERS FROM WILLOWICK TO GENEVA-ON-
THE LAKE OH-LAKE ERIE NEARSHORE WATERS FROM GENEVA-ON-THE-
LAKE TO CONNEAUT OH-
LAKE ERIE NEARSHORE WATERS FROM CONNEAUT OH TO RIPLEY NY-
LAKE ERIE OPEN WATERS FROM AVON POINT TO WILLOWICK OH-
LAKE ERIE OPEN WATERS FROM WILLOWICK TO GENEVA-ON-THE-LAKE OH-
LAKE ERIE OPEN WATERS FROM GENEVA-ON-THE-LAKE TO CONNEAUT OH-
LAKE ERIE OPEN WATERS FROM CONNEAUT OH TO RIPLEY NY-
332 PM EST THU DEC 15 2016

...GALE WARNING REMAINS IN EFFECT UNTIL 10 PM EST THIS EVENING...

* WINDS...WEST GALES TO 35 KNOTS DECREASING TO 10 TO 20 KNOTS BY 
          MIDNIGHT.

* WAVES/SEAS...9 TO 13 FEET SUBSIDING TO 4 TO 6 FEET OVERNIGHT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING IS ISSUED WHEN WINDS OF 34 TO 47 KNOTS ARE
IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS
REQUIRES EXPERIENCE AND A PROPERLY EQUIPPED VESSEL. MARINERS
WITHOUT THE PROPER EXPERIENCE AND VESSEL REMAIN IN PORT OR SHOULD
SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

&&

$$
1 follow-up statement
034 
WHUS71 KCLE 160248
MWWCLE

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE CLEVELAND OH
948 PM EST THU DEC 15 2016


LEZ146>149-161100-
/O.CAN.KCLE.GL.W.0009.000000T0000Z-161216T0300Z/
/O.NEW.KCLE.SC.Y.0068.161216T0248Z-161216T1500Z/
LAKE ERIE NEARSHORE WATERS FROM AVON POINT TO WILLOWICK OH-
LAKE ERIE NEARSHORE WATERS FROM WILLOWICK TO GENEVA-ON-
THE LAKE OH-LAKE ERIE NEARSHORE WATERS FROM GENEVA-ON-THE-
LAKE TO CONNEAUT OH-
LAKE ERIE NEARSHORE WATERS FROM CONNEAUT OH TO RIPLEY NY-
948 PM EST THU DEC 15 2016

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 10 AM EST FRIDAY...
...GALE WARNING IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN CLEVELAND HAS ISSUED A SMALL
CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 10 AM EST FRIDAY. THE
GALE WARNING HAS BEEN CANCELLED. 

* WINDS...WEST WINDS TO 30 KNOTS TURNING SOUTHWEST AND DECREASING
  TO 10 TO 20 KNOTS BY MORNING.

* WAVES/SEAS...5 TO 8 FEET SUBSIDING TO 2 TO 4 FEET FRIDAY
  MORNING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY IS ISSUED WHEN WAVES OF 4 FEET OR MORE ARE
EXPECTED OR WIND SPEEDS REACH 21 TO 33 KNOTS WHICH MAY PRODUCE
HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD STAY IN PORT
DURING THESE CONDITIONS.

&&

$$

LEZ061-166>169-160400-
/O.CAN.KCLE.GL.W.0009.000000T0000Z-161216T0300Z/
LAKE ERIE OPEN WATERS FROM RIPLEY TO BUFFALO NY-
LAKE ERIE OPEN WATERS FROM AVON POINT TO WILLOWICK OH-
LAKE ERIE OPEN WATERS FROM WILLOWICK TO GENEVA-ON-THE-LAKE OH-
LAKE ERIE OPEN WATERS FROM GENEVA-ON-THE-LAKE TO CONNEAUT OH-
LAKE ERIE OPEN WATERS FROM CONNEAUT OH TO RIPLEY NY-
948 PM EST THU DEC 15 2016

...GALE WARNING IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN CLEVELAND HAS CANCELLED THE GALE
WARNING. 

WINDS ON LAKE ERIE HAVE DIMINISHED BELOW GALE FORCE. 

$$

LEZ142>145-160400-
/O.CAN.KCLE.SC.Y.0067.000000T0000Z-161216T0300Z/
LAKE ERIE NEARSHORE WATERS FROM MAUMEE BAY TO RENO BEACH OH-
LAKE ERIE NEARSHORE WATERS FROM RENO BEACH TO THE ISLANDS OH-
LAKE ERIE NEARSHORE WATERS FROM THE ISLANDS TO VERMILION OH-
LAKE ERIE NEARSHORE WATERS FROM VERMILION TO AVON POINT OH-
948 PM EST THU DEC 15 2016

...SMALL CRAFT ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN CLEVELAND HAS CANCELLED THE SMALL
CRAFT ADVISORY. 

WINDS AND WAVES HAVE DIMINISHED BELOW SMALL CRAFT CRITERIA.

$$

What forecasters said that day

The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Cleveland, OH wrote its last area forecast discussion before this small craft advisory went out at Dec 15, 1:02 PM EST, 2 hours 30 minutes earlier.

Area forecast discussion, Dec 15, 1:02 PM EST, 2 hours 30 minutes before
Area Forecast Discussion
National Weather Service Cleveland OH
102 PM EST Thu Dec 15 2016

.SYNOPSIS...
Arctic cold front moved south across the area this morning ushering
in the coldest air of the season so far.  High pressure over the
northern plains states will slide gradually southeast into the Ohio
valley by Friday morning.  Low pressure will dive southeast into the
Oklahoma panhandle and move northeast into the central Great Lakes
by Saturday night and to southern Quebec by Sunday. A warm front
will lift north across the area Saturday followed by a cold front
Sunday.

&&

.NEAR TERM /UNTIL 6 PM THIS EVENING/...
Adjustments have been made to the advisories/warnings. Remainder
of event will be more typical/primary snowbelt snow. The dry air
will be working on it from the edges. Shear begins to increase
this afternoon/tonight and by tomorrow morning the flow will
back. What will result is more transient heavy snow bands/snow
showers.

Rest of the area will be markedly different than the northeast
with fair but cold temperatures in store. Winds will keep it
feeling much colder. Wind chill advisory remains.

Portion of previous Discussion...

Latest short term models suggest bands are trying to become more
westerly after having shifted to a northwesterly component earlier
in the night. This will allow multiple bands to develop in the
northeast snowbelt areas east of Cleveland up to Erie and Crawford
Counties in Pennsylvania. 850 mb temperatures are down to -20
across the area with the arctic air setting up extreme
instability. Model soundings indicate a deep area of moisture from
the surface up to 8000 feet where the inversion lies. So, this
should be favorable for lake effect snow to continue through the
day today.

As the flow becomes more westerly through the day, expecting snow
bands to shift up the lake shore. Column of air over the area will
begin to dry out aloft and inversion will begin to settle downward
and this will have a tendency to start to squash some of the lake
effect.

&&

.SHORT TERM /6 PM THIS EVENING THROUGH FRIDAY NIGHT/...
Winds will remain gusty across the forecast area tonight.  With
arctic air firmly entrenched over the area in combination with the
gusty winds, very cold wind chills are expected through Friday
morning.

Lake effect will begin to encounter some shear overnight as bands
try to shift closer to the lake shore.  Best instability places the
bands near the lake as well as high pressure slides southeast into
the Ohio valley region.  A big disruption in the flow takes place
Friday as ridging builds into the area and warm air advection begins
to take place slightly.

As high pressure builds into the Ohio Valley, a return back to fair
weather will take place for a brief period early Friday night.

Another storm system is progged to move southeast into the Oklahoma
Panhandle and lift northeast into the central Great Lakes by the
weekend.  This will bring another round of moisture into the area
Friday night.  Since temperatures will be quite cold, snow should be
the rule across the northern tier counties.  However, a mix of snow
sleet and freezing rain are possible across the south as warm air
tries to ride up over the cold air at the surface.

A warming trend will take place as we head into the weekend ahead of
the storm system.

&&

.LONG TERM /SATURDAY THROUGH WEDNESDAY/...
Warm advection/overrunning precipitation expected on Friday night as
southerly flow develops ahead of low pressure approaching from the
plains. Precipitation will start as snow for all areas but as a the
low level jet ramps up overnight, warm air aloft will outpace
warming surface temperatures and lead to a window of mixed
precipitation. Freezing rain looks likely for several hours at least
as far north as Route 30 and may extend all the way north to Lake
Erie. Before the freezing rain, additional snow accumulation will
range from around an inch in the southern counties to 2 to 4 inches
near Lake Erie with locally higher amounts in northwest PA where it
will take longer to transition to the wintry mix. Winter Weather
Advisories may be needed again Friday night into Saturday morning
before temperatures warm above the freezing mark and we transition to
all rain. Highs on Saturday are expected to surpass 40 degrees for
all but extreme northwest Ohio and this will lead to some melting of
the snowpack.

The cold front will move back south across the area on Saturday
night and highs on Sunday will be back in the 20s. Some lake effect
snow showers will follow on Sunday night but moisture decreases
quickly so not expecting any significant accumulations.

&&

.AVIATION /18Z Thursday THROUGH Tuesday/...
Lake effect snow showers will continue to shift up the lakeshore
through the afternoon. Most of the impacts will be from east of
KCLE to KYNG and points northward. Most locations will see an hour
of two where snow will decrease visibilities to under 2 miles.
Ceilings may dip to ifr with the the heaviest snow showers.
Expect everything to gradually decrease and shift up the lakeshore
toward KERI through the evening.

Winds will remain gusty, up to 35 knots, until this evening. So
there will be some blowing snow where it has snowed. Winds
decrease and shift more to the southwest overnight. Southerly
winds should occur by mid morning on Friday.

OUTLOOK...Non VFR returns Friday night with snow and a wintry mix
of precipitation into Saturday. Non-VFR continues through Sunday
night most areas and Monday in the snowbelt.

&&

.MARINE...
Gales of 35 to 40 knots will continue today and gradually decrease
from west to east tonight. This is leading to low water levels on
the western basin of Lake Erie.  Have extended the Low Water
Advisory until 10 pm this evening when water levels should reach
safe levels again. Also added a mention of freezing spray to the
forecast given the arctic air overspreading the lake in conjunction
with high waves. After the Gale Warning expires this evening, a
Small Craft Advisory will be needed for all areas overnight and will
need to continue on the east end of the lake into Friday morning.

A warm front will lift north across the lake on Friday night with
southerly winds increasing to 15 to 25 knots. A cold front will
follow Saturday night into Sunday and another Small Craft Advisory
will likely be needed on the east half of the lake as waves reach 3
to 5 feet.

&&

.CLE WATCHES/WARNINGS/ADVISORIES...
OH...Lake Effect Snow Warning until 10 AM EST Friday for OHZ012>014-
     089.
     Lake Effect Snow Advisory until 4 AM EST Friday for OHZ011.
     Wind Chill Advisory until 10 AM EST Friday for OHZ003-006>010-
     017>023-027>033-036>038-047.
     Lake Effect Snow Advisory until 10 PM EST this evening for
     OHZ021>023.
PA...Lake Effect Snow Warning until 10 AM EST Friday for PAZ001>003.
MARINE...Gale Warning until 10 PM EST this evening for LEZ061-142>149-
     162>169.
     Low Water Advisory until 10 PM EST this evening for LEZ142>144-
     162>164.

&&

SYNOPSIS...Lombardy
NEAR TERM...Lombardy/Oudeman
SHORT TERM...Lombardy
LONG TERM...KEC
AVIATION...Mullen
MARINE...KEC
Hazardous weather outlook, Dec 15, 8:21 AM EST, 7 hours 11 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE CLEVELAND OH
821 AM EST THU DEC 15 2016

OHZ012>014-089-PAZ001>003-161330-
LAKE-GEAUGA-ASHTABULA INLAND-ASHTABULA LAKESHORE-NORTHERN ERIE-
SOUTHERN ERIE-CRAWFORD-
821 AM EST THU DEC 15 2016

...LAKE EFFECT SNOW WARNING IN EFFECT UNTIL 10 AM EST FRIDAY...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHEAST OHIO AND NORTHWEST
PENNSYLVANIA.

.DAY ONE...TODAY AND TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   LAKE EFFECT SNOW WARNING.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   LAKE EFFECT SNOW WARNING.

ANOTHER ROUND OF WINTRY PRECIPITATION IS EXPECTED FRIDAY NIGHT
INTO SATURDAY MORNING. LIGHT TO MODERATE SNOW ACCUMULATIONS ARE
EXPECTED BEFORE MIXING WITH OR CHANGING OVER TO SLEET OR FREEZING
RAIN. TEMPERATURES WILL WARM ON SATURDAY AND PRECIPITATION WILL
EVENTUALLY TRANSITION TO RAIN. STAY TUNED TO THE LATEST FORECAST
FOR ADDITIONAL INFORMATION.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME BUT SNOWFALL
REPORTS ARE APPRECIATED.

OHZ010-161330-
LORAIN-
821 AM EST THU DEC 15 2016

...LAKE EFFECT SNOW WARNING IN EFFECT UNTIL 4 AM EST FRIDAY...
...WIND CHILL ADVISORY IN EFFECT UNTIL 10 AM EST FRIDAY...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH CENTRAL OHIO.

.DAY ONE...TODAY AND TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   LAKE EFFECT SNOW WARNING.
   WIND CHILL ADVISORY.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   WIND CHILL ADVISORY.

ANOTHER ROUND OF WINTRY PRECIPITATION IS EXPECTED FRIDAY NIGHT
INTO SATURDAY MORNING. LIGHT TO MODERATE SNOW ACCUMULATIONS ARE
EXPECTED BEFORE MIXING WITH OR CHANGING OVER TO SLEET OR FREEZING
RAIN. TEMPERATURES WILL WARM ON SATURDAY AND PRECIPITATION WILL
EVENTUALLY TRANSITION TO RAIN. STAY TUNED TO THE LATEST FORECAST
FOR ADDITIONAL INFORMATION.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME BUT SNOWFALL
REPORTS ARE APPRECIATED.

OHZ011-161330-
CUYAHOGA-
821 AM EST THU DEC 15 2016

...LAKE EFFECT SNOW WARNING IN EFFECT UNTIL 4 AM EST FRIDAY...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHEAST OHIO.

.DAY ONE...TODAY AND TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   LAKE EFFECT SNOW WARNING.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.

ANOTHER ROUND OF WINTRY PRECIPITATION IS EXPECTED FRIDAY NIGHT
INTO SATURDAY MORNING. LIGHT TO MODERATE SNOW ACCUMULATIONS ARE
EXPECTED BEFORE MIXING WITH OR CHANGING OVER TO SLEET OR FREEZING
RAIN. TEMPERATURES WILL WARM ON SATURDAY AND PRECIPITATION WILL
EVENTUALLY TRANSITION TO RAIN. STAY TUNED TO THE LATEST FORECAST
FOR ADDITIONAL INFORMATION.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME BUT SNOWFALL
REPORTS ARE APPRECIATED.

OHZ021>023-161330-
SUMMIT-PORTAGE-TRUMBULL-
821 AM EST THU DEC 15 2016

...LAKE EFFECT SNOW ADVISORY IN EFFECT UNTIL 4 AM EST FRIDAY...
...WIND CHILL ADVISORY IN EFFECT UNTIL 10 AM EST FRIDAY...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHEAST OHIO.

.DAY ONE...TODAY AND TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   LAKE EFFECT SNOW ADVISORY.
   WIND CHILL ADVISORY.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   WIND CHILL ADVISORY.

ANOTHER ROUND OF WINTRY PRECIPITATION IS EXPECTED FRIDAY NIGHT
INTO SATURDAY MORNING. LIGHT TO MODERATE SNOW ACCUMULATIONS ARE
EXPECTED BEFORE MIXING WITH OR CHANGING OVER TO SLEET OR FREEZING
RAIN. TEMPERATURES WILL WARM ON SATURDAY AND PRECIPITATION WILL
EVENTUALLY TRANSITION TO RAIN. STAY TUNED TO THE LATEST FORECAST
FOR ADDITIONAL INFORMATION.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME BUT SNOWFALL
REPORTS ARE APPRECIATED.

OHZ003-006>009-017>020-027>033-036>038-047-161330-
LUCAS-WOOD-OTTAWA-SANDUSKY-ERIE-HANCOCK-SENECA-HURON-MEDINA-WYANDOT-
CRAWFORD-RICHLAND-ASHLAND-WAYNE-STARK-MAHONING-MARION-MORROW-HOLMES-
KNOX-
821 AM EST THU DEC 15 2016

...WIND CHILL ADVISORY IN EFFECT UNTIL 10 AM EST FRIDAY...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH CENTRAL
OHIO...NORTHEAST OHIO AND NORTHWEST OHIO.

.DAY ONE...TODAY AND TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   WIND CHILL ADVISORY.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   WIND CHILL ADVISORY.

ANOTHER ROUND OF WINTRY PRECIPITATION IS EXPECTED FRIDAY NIGHT
INTO SATURDAY MORNING. LIGHT TO MODERATE SNOW ACCUMULATIONS ARE
EXPECTED BEFORE MIXING WITH OR CHANGING OVER TO SLEET AND FREEZING
RAIN WITH SOME ICING EXPECTED. TEMPERATURES WILL WARM ON SATURDAY
AND PRECIPITATION WILL EVENTUALLY TRANSITION TO RAIN. STAY TUNED
TO THE LATEST FORECAST FOR ADDITIONAL INFORMATION.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME BUT SNOWFALL
REPORTS ARE APPRECIATED.

LEZ142>144-162>164-161330-
LAKE ERIE NEARSHORE WATERS FROM MAUMEE BAY TO RENO BEACH OH-
LAKE ERIE NEARSHORE WATERS FROM RENO BEACH TO THE ISLANDS OH-
LAKE ERIE NEARSHORE WATERS FROM THE ISLANDS TO VERMILION OH-
LAKE ERIE OPEN WATERS FROM MAUMEE BAY TO RENO BEACH OH-
LAKE ERIE OPEN WATERS FROM RENO BEACH TO THE ISLANDS OH-
LAKE ERIE OPEN WATERS FROM THE ISLANDS TO VERMILION OH-
821 AM EST THU DEC 15 2016

...GALE WARNING IN EFFECT UNTIL 10 PM EST THIS EVENING...
...LOW WATER ADVISORY IN EFFECT UNTIL 10 PM EST THIS EVENING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR LAKE ERIE.

.DAY ONE...TODAY AND TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   LOW WATER ADVISORY.
   GALE WARNING.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

 GALE WARNING.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

LEZ061-145>149-165>169-161330-
LAKE ERIE OPEN WATERS FROM RIPLEY TO BUFFALO NY-
LAKE ERIE NEARSHORE WATERS FROM VERMILION TO AVON POINT OH-
LAKE ERIE NEARSHORE WATERS FROM AVON POINT TO WILLOWICK OH-
LAKE ERIE NEARSHORE WATERS FROM WILLOWICK TO GENEVA-ON-THE LAKE OH-
LAKE ERIE NEARSHORE WATERS FROM GENEVA-ON-THE-LAKE TO CONNEAUT OH-
LAKE ERIE NEARSHORE WATERS FROM CONNEAUT OH TO RIPLEY NY-
LAKE ERIE OPEN WATERS FROM VERMILION TO AVON POINT OH-
LAKE ERIE OPEN WATERS FROM AVON POINT TO WILLOWICK OH-
LAKE ERIE OPEN WATERS FROM WILLOWICK TO GENEVA-ON-THE-LAKE OH-
LAKE ERIE OPEN WATERS FROM GENEVA-ON-THE-LAKE TO CONNEAUT OH-
LAKE ERIE OPEN WATERS FROM CONNEAUT OH TO RIPLEY NY-
821 AM EST THU DEC 15 2016

...GALE WARNING IN EFFECT UNTIL 10 PM EST THIS EVENING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR LAKE ERIE.

.DAY ONE...TODAY AND TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   GALE WARNING.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   GALE WARNING.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

In the hours before

Local storm report, Dec 15, 9:39 AM EST, 5 hours 53 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CLEVELAND OH
939 AM EST THU DEC 15 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0330 AM     NON-TSTM WND GST FAIRPORT HARBOR         41.76N  81.28W
12/15/2016  M57 MPH          LAKE               OH   NWLON

0330 AM     NON-TSTM WND GST BURKE LAKEFRONT AIRPORT 41.52N  81.68W
12/15/2016  M47 MPH          CUYAHOGA           OH   ASOS

0400 AM     HIGH SUST WINDS  1 NW CLEVELAND          41.50N  81.70W
12/15/2016  M76 MPH          CUYAHOGA           OH   MARITIME

0812 AM     NON-TSTM WND GST BURKE LAKEFRONT AIRPORT 41.52N  81.68W
12/15/2016  M52 MPH          CUYAHOGA           OH   ASOS

0935 AM     SNOW             CLEVELAND-KAMMS CORNER  41.45N  81.81W
12/15/2016  M6.7 INCH        CUYAHOGA           OH   SNOW SPOTTER

            12 HOUR SNOWFALL.

0936 AM     SNOW             BURTON                  41.47N  81.18W
12/15/2016  M3.0 INCH        GEAUGA             OH   SNOW SPOTTER

            12 HOUR SNOWFALL.

0937 AM     SNOW             ROAMING SHORES          41.64N  80.83W
12/15/2016  M6.0 INCH        ASHTABULA          OH   SNOW SPOTTER

            12 HOUR SNOWFALL.

0937 AM     SNOW             CHAGRIN FALLS           41.42N  81.39W
12/15/2016  M8.0 INCH        CUYAHOGA           OH   SNOW SPOTTER

            12 HOUR SNOWFALL.

0938 AM     SNOW             SHAKER HEIGHTS          41.48N  81.58W
12/15/2016  M5.0 INCH        CUYAHOGA           OH   SNOW SPOTTER

            12 HOUR SNOWFALL.

0938 AM     SNOW             1 NNE CLEVELAND-KAMMS C 41.47N  81.81W
12/15/2016  M7.8 INCH        CUYAHOGA           OH   SNOW SPOTTER

            12 HOUR SNOWFALL.

0938 AM     SNOW             CLEVELAND-W SIDE        41.48N  81.75W
12/15/2016  M8.5 INCH        CUYAHOGA           OH   SNOW SPOTTER

            12 HOUR SNOWFALL.

&&

LW
Local storm report, Dec 15, 9:55 AM EST, 5 hours 37 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CLEVELAND OH
955 AM EST THU DEC 15 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0951 AM     SNOW             JEFFERSON 4N            41.80N  80.79W
12/15/2016  M2.0 INCH        ASHTABULA          OH   SNOW SPOTTER

            12 HOUR SNOWFALL.

0952 AM     SNOW             JEFFERSON               41.74N  80.76W
12/15/2016  M2.5 INCH        ASHTABULA          OH   SNOW SPOTTER

            12 HOUR SNOWFALL.

0952 AM     SNOW             PIERPONT 2SE            41.74N  80.54W
12/15/2016  M7.3 INCH        ASHTABULA          OH   SNOW SPOTTER

            12 HOUR SNOWFALL.

0953 AM     SNOW             GARFIELD HTS            41.41N  81.59W
12/15/2016  M8.0 INCH        CUYAHOGA           OH   SNOW SPOTTER

            12 HOUR SNOWFALL.

0954 AM     SNOW             1 E DORSET              41.63N  80.66W
12/15/2016  M3.2 INCH        ASHTABULA          OH   SNOW SPOTTER

            12 HOUR SNOWFALL.

0954 AM     SNOW             CORRY                   41.90N  79.65W
12/15/2016  M7.0 INCH        ERIE               PA   SNOW SPOTTER

            12 HOUR SNOWFALL.

&&

LW
Local storm report, Dec 15, 10:00 AM EST, 5 hours 32 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CLEVELAND OH
1000 AM EST THU DEC 15 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0958 AM     SNOW             NORTHEAST 6SW           42.13N  79.89W
12/15/2016  M4.0 INCH        ERIE               PA   SNOW SPOTTER

            12 HOUR SNOWFALL.

0959 AM     SNOW             CAMBRIDGE SPRINGS       41.78N  80.07W
12/15/2016  M6.0 INCH        CRAWFORD           PA   SNOW SPOTTER

            12 HOUR SNOWFALL.

0959 AM     SNOW             EDINBORO                41.90N  80.16W
12/15/2016  M8.0 INCH        ERIE               PA   SNOW SPOTTER

            12 HOUR SNOWFALL.

&&

LW
Local storm report, Dec 15, 10:10 AM EST, 5 hours 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CLEVELAND OH
1010 AM EST THU DEC 15 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0800 AM     SNOW             2 NNW PARMA             41.41N  81.74W
12/15/2016  M2.4 INCH        CUYAHOGA           OH   COCORAHS

            24 HOUR SNOWFALL.

1006 AM     SNOW             ORWELL 1E               41.54N  80.84W
12/15/2016  M3.5 INCH        ASHTABULA          OH   SNOW SPOTTER

            12 HOUR SNOWFALL.

1009 AM     SNOW             CHARDON                 41.58N  81.18W
12/15/2016  M4.8 INCH        GEAUGA             OH   CO-OP OBSERVER

            24 HOUR SNOWFALL.

1010 AM     SNOW             SPRINGBOR 3NW           41.82N  80.43W
12/15/2016  M4.0 INCH        CRAWFORD           PA   CO-OP OBSERVER

            24 HOUR SNOWFALL.

&&

LW
Local storm report, Dec 15, 10:13 AM EST, 5 hours 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CLEVELAND OH
1013 AM EST THU DEC 15 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1011 AM     SNOW             TWINSBURG               41.35N  81.45W
12/15/2016  M4.8 INCH        SUMMIT             OH   SNOW SPOTTER

            12 HOUR SNOWFALL.

1012 AM     SNOW             CHARDON                 41.58N  81.20W
12/15/2016  M3.5 INCH        GEAUGA             OH   SNOW SPOTTER

            12 HOUR SNOWFALL.

&&

LW

The office that day

Everything else NWS Cleveland, OH issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Dec 14, 10:34 PM ESTSpecial Weather StatementCLEAshtabula86 min
Dec 14, 10:58 PM ESTSpecial Weather StatementCLELake32 min
Dec 15, 12:06 AM ESTSpecial Weather StatementCLEAshtabula, Cuyahoga, Lake114 min
Dec 15, 2:00 AM ESTSpecial Weather StatementCLECuyahoga, Geauga, Trumbull90 min
Dec 15, 4:08 AM ESTLake Effect Snow AdvisoryCLECuyahoga, Portage, Summit, Trumbull24 hr
Dec 15, 5:13 AM ESTSpecial Weather StatementCLETrumbull77 min
Dec 15, 6:29 AM ESTSpecial Weather StatementCLEAshtabula, Cuyahoga, Geauga, Lake, Lorain, Portage and 1 more2 hr
Dec 15, 8:13 AM ESTSpecial Weather StatementCLELorain, Summit92 min
Dec 15, 8:19 AM ESTSpecial Weather StatementCLELorain, Summit86 min
Dec 15, 6:59 PM ESTSpecial Weather StatementCLEAshtabula, Lake91 min

Nearby

Small Craft Advisories in Ohio, 2016Every small craft advisory in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.